Orthogonality for (0,-1) tropical normal matrices

Bakhad Bakhadly, Alexander Guterman, Mariá Jesús De La Puente

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We study pairs of mutually orthogonal normal matrices with respect to tropical multiplication. Minimal orthogonal pairs are characterized. The diameter and girth of three graphs arising from the orthogonality equivalence relation are computed.

Original languageEnglish
Pages (from-to)40-60
Number of pages21
JournalSpecial Matrices
Issue number1
StatePublished - 1 Jan 2020
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2020 Bakhad Bakhadly et al., published by De Gruyter 2020.


  • graphs
  • normal matrices
  • orthogonality relation
  • semirings
  • tropical algebra


Dive into the research topics of 'Orthogonality for (0,-1) tropical normal matrices'. Together they form a unique fingerprint.

Cite this